Образец цитирования:
В. Л. Алексеев, “О нелокальных гамильтоновых операторах гидродинамического типа, связанных с уравнениями Уизема”, УМН, 50:6(306) (1995), 165–166; Russian Math. Surveys, 50:6 (1995), 1253–1255
Maltsev A.Ya., Novikov S.P., “Poisson Brackets of Hydrodynamic Type and Their Generalizations”, J. Exp. Theor. Phys., 132:4, SI (2021), 645–657
О. И. Мохов, “Пучки согласованных метрик и интегрируемые системы”, УМН, 72:5(437) (2017), 113–164; O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937
A. Ya. Maltsev, “On the canonical forms of the multi-dimensional averaged Poisson brackets”, Journal of Mathematical Physics, 57:5 (2016)
A. Ya. Maltsev, “The multi-dimensional Hamiltonian structures in the Whitham method”, J. Math. Phys, 54:5 (2013), 053507
Andrei Ya. Maltsev, “Whitham's Method and Dubrovin–Novikov Bracket in Single-Phase and Multiphase Cases”, SIGMA, 8 (2012), 103, 54 pp.
A Ya Maltsev, “Weakly nonlocal symplectic structures, Whitham method and weakly nonlocal symplectic structures of hydrodynamic type”, J Phys A Math Gen, 38:3 (2005), 637
E. V. Ferapontov, M. V. Pavlov, “Reciprocal transformations of Hamiltonian operators of hydrodynamic type: Nonlocal Hamiltonian formalism for linearly degenerate systems”, J Math Phys (N Y ), 44:3 (2003), 1150
М. В. Павлов, С. П. Царев, “Тригамильтоновы структуры егоровских систем гидродинамического типа”, Функц. анализ и его прил., 37:1 (2003), 38–54; M. V. Pavlov, S. P. Tsarev, “Tri-Hamiltonian Structures of Egorov Systems of Hydrodynamic Type”, Funct. Anal. Appl., 37:1 (2003), 32–45
О. И. Мохов, “Согласованные и почти согласованные псевдоримановы метрики”, Функц. анализ и его прил., 35:2 (2001), 24–36; O. I. Mokhov, “Compatible and Almost Compatible Pseudo-Riemannian Metrics”, Funct. Anal. Appl., 35:2 (2001), 100–110
Maltsev A.Ya., Novikov S.P., “On the local systems Hamiltonian in the weakly non-local Poisson brackets”, Physica D, 156:1-2 (2001), 53–80
О. И. Мохов, “Симплектические и пуассоновы структуры на пространствах петель гладких многообразий
и интегрируемые системы”, УМН, 53:3(321) (1998), 85–192; O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622